# SDR SIMA20130630004

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 8,118 hours, 5,185 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE BRAKES WERE INEFFECTIVE AFTER LANDING AND INITIAL TAXI IN.  ACFT REMOVED FROM SERVICE. PERFORMED OPS TEST OF THE BRAKE SYS AND FOUND SATISFACTORY IAW MM 32-43-00.  PERFORMED ADJUSTMENT/TEST OF THE ANTI-SKID CONTROL SYS AND FOUND SATISFACTORY IAW 32-44-00.  PERFORMED HIGH SPEED TAXI WITH FLIGHT CREW FOUND ANTI SKID SWITCHED OFF, ARMED ANTI SKID SYS OPC GOOD IAW HIGH SPEED TAXI CHECK GPM 05-03 AND 12-00, TAXI CHECK NO DEFECTS NOTED IAW AMM 09-20-00. THE ACFT WAS RETURNED TO SERVICE.
